# SDR 07FDEA02548

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973100200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM BULK CARGO DOOR CUT OUT REPAIR PERFORMED BY REPLACING THE PART IAW SRM 51-72-10.
